What can you say about Cymbalta

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined May 2006
Total Posts : 7
   Posted 5/17/2006 8:36 PM (GMT -6)   

Has anybody ever used Cymbalta?

I'm thinking it might be like Prozac but also help people with diabetic neuropathy.

I was on Prozac for 12 years and loved it until the past year when I started kind of blacking out in the memory department.  I'd be driving and look around and have NO idea where I was for quite a few seconds.  I would be somewhere I'd known forever but my mind couldn't register.  I also was totally losing my short-term memory so I switched to Zoloft.

With Zoloft I am gaining weight, feel flat and blah, and don't wanna get out of bed.

Cymbalta also said that 1000 people tested reported robust and significant improvement.

The robust part made me think it might give me energy.  It also has a side affect of loss of appetite and weight loss.

Please let me know if you've ever used it or if anybody you know has and what they thought.

Thanks   eyes

Veteran Member

Date Joined Oct 2005
Total Posts : 4031
   Posted 5/18/2006 5:32 AM (GMT -6)   
Hi Godsgirl,  Welcome to Healing Well forum.  Glad to have you.  I dont take Cymbalta and havent so I cant help much in that department.  I am sure someone who has will be along shortly to post a reply.  Take care ~ Elisha


New Member

Date Joined May 2006
Total Posts : 4
   Posted 5/18/2006 9:29 AM (GMT -6)   
Hey ya, Godsgirl

Im also new here.... Ive been on Cymbalta for two and a bit months now. I started on 60mg and then my doc doubled that to 120mg.

It had some negative effects in the begining...night sweats, headaches, nausea, pins and needles but dont stress those do pass in about a week. I did start to feel better after afew weeks, it defionately got me out of the 'i just want to die theres no hope'. I picked up a lot of weight, but maybe that was just me being depressed and not the meds, im not sure? Iwas also really tired all the time...seriously i was sleeping like 14 hours a day! Since my dose has been increased my appertite has decreased and i have more energy and can concentrate much better. Only thing thats bugging me now is that i can feel the medication in my body affecting my emotions alot of the time. I also seem to be having mixed emotions now...going up high and then down low....but i guess thats better than being down, period.

Cymbalta defionately has got me into a much better place. Hope it works for you. At least you not alne in being confused about meds :) Best of luck

New Member

Date Joined May 2006
Total Posts : 13
   Posted 5/20/2006 7:03 PM (GMT -6)   
cymbo;lta is good im on it it has helped me drasticly thats what ican say bout cymbotal

New Member

Date Joined May 2006
Total Posts : 7
   Posted 5/20/2006 11:49 PM (GMT -6)   
 hi have you tried e c t  i have been doing it since july 2004 .  the meds werent working for me but the e c t . work great if you need any info on it . i could help you out ive had 58 of them and doing fine . there like meds if you stop they wear off.but the good thing there hasnt been any side affects for me . i had alot with the meds
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 5:30 AM (GMT -6)
There are a total of 2,711,522 posts in 298,999 threads.
View Active Threads

Who's Online
This forum has 153583 registered members. Please welcome our newest member, ortizpiper.
177 Guest(s), 7 Registered Member(s) are currently online.  Details
Chask, George_, TrialbyLyme, Rspwed, testuser1234, Kristvet86, Sissy63

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer